# SDR SIMA20251001001

- Difficulty date: October 1, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N743MB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 41,240 hours, 27,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17006294001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-016 ? FORWARD FUSELAGE SHEAR CLIP AT FR 16 BETWEEN STGR 28L-28R CORRODED (LEVEL 2 CORROSION) REMOVED AND REPLACED SHEAR CLIP ON FORWARD FUSELAGE AT FR 16 BETWEEN STGR 28L / 28R IAW ERJ 170 SRM 51-40-08.
